# SDR 98ZZZM891

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: 1143200523
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 2,113 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5633 - RETURNED TO THE FIELD IN MCI WHEN THE LEFT FIRE LOOP LIGHT CAME ON IN FLIGHT.  MCI MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY, BUT DID CHANGE THE T-HANDLE AND RETURNED THE AIRCRAFT TO SERVICE AFTER A TEST FLIGHT THAT PRODUCED NO DISCREPANCY.  (M)
